MathSciNet Relay Station
MathSciNet bibliographic data
MR2138887 53A15 (22E99)
Charette, Virginie; Drumm, Todd A. The Margulis invariant for parabolic transformations. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2439–2447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement